MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010215
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reported per clinical trial (b)(6): on (b)(6) 2015: subject patient underwent multiple recurrent open midline hernia (3x1 cm) repair procedure during which a bard/davol ventrio hernia patch was implanted using sutures.Fascia and full skin closure was achieved using with suture and staples.On (b)(6) 2019: subject patient was diagnosed with recurrent small midline hernia at the periumbilical region.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and possibly related to the index procedure.The outcome for this ae is reported as not recovered/not resolved.
 
Additional Manufacturer Narrative
As reported, about 4 years post-implant of the ventrio mesh, the patient diagnosed with recurrent hernia.As reported, the ae is not-resolved.The clinician has assessed the patient¿s postoperative course as being ¿possibly¿ related to the study device and to the procedure, however, based on the information provided, no conclusion can be made.Hernia recurrence is a known inherent risk of surgery.The instructions-for-use supplied with the device lists hernia recurrence as a possible complication.Review of manufacturing records shows product was manufactured to specification.To date, this is the only complaint reported for this manufacturing lot of (b)(4) units released for distribution in august, 2015.Device evaluated by manufacturer: not returned - remains implanted.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14462019
Report Number1213643-2022-00264
Device Sequence Number11921612
Product Code FTL
UDI-Device Identifier00801741016424
UDI-Public(01)00801741016424
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2018
Device Catalogue Number0010215
Device Lot NumberHUZF1041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight140 KG